Volume 16 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 16
Issue 3, 613–890
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Author Index – J
Jabin, Pierre-Emmanuel
Commutator method for averaging lemmas
Jakobson, Dmitry
Lower bounds for resonances of infinite area riemann surfaces
Jammes, Pierre
Prescription du spectre de Steklov dans une classe conforme
Jang, Juhi
Instability theory of the Navier--Stokes--Poisson equations
Time periodic approximations of the Euler-Poisson system near Lane-Emden stars
Jao, Casey
Refined mass-critical Strichartz estimates for Schrodinger operators
Wave maps on (1+2)-dimensional curved spacetimes
Jekel, David
An elementary approach to free entropy theory for convex potentials
Jendrej, Jacek
An asymptotic expansion of two-bubble wave maps in high equivariance classes
Construction of two-bubble solutions for the energy-critical NLS
Jenkins, Robert
Global existence for the derivative nonlinear Schr\"{o}dinger equation with arbitrary spectral singularities
Jerrard, Robert
Defects in semilinear wave equations and timelike minimal surfaces in Minkowski space
Jevnikar, Aleks
A topological join construction and the Toda system on compact surfaces of arbitrary genus
Blow-up analysis of conformal metrics of the disk with prescribed gaussian and geodesic curvatures
On the global bifurcation diagram of the Gel'fand problem
Jhaveri, Yash
On the singular set in the thin obstacle problem: higher order blow-ups and the very thin obstacle problem
Jiang, Jin-Cheng
On characterization of the sharp Strichartz inequality for the Schrödinger equation
Jin, Long
Dolgopyat's method and the fractal uncertainty principle
Jin, Tianling
Dini and Schauder estimates for nonlocal fully nonlinear parabolic equations with drifts
Jing, Wenjia
Limiting distribution of elliptic homogenization error with periodic diffusion and random potential
Jitomirskaya, Svetlana
Quantum dynamical bounds for ergodic potentials with underlying dynamics of zero topological entropy
Joly, Romain
Stabilization for the semilinear wave equation with geometric control condition
Joudioux, Jérémie
A vector field method for relativistic transport equations with applications
The stability of the Minkowski space for the Einstein-Vlasov system
Juillet, Nicolas
Pliability, or the Whitney extension theorem for curves in Carnot groups
Julin, Vesa
Quantitative Alexandrov theorem and asymptotic behavior of the volume preserving mean curvature flow
Junge, Marius
Generalized q-Gaussian von Neumann algebras with coefficients, I. Relative strong solidity